# SDR HEEA0013947

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5029H
- Make and model: Bolkms BO105S
- Aircraft serial: S670
- System (JASC): 6710 · Main Rotor Control
- Part: Bellcrank
- Part number: 10541121
- Condition: Corroded
- Location: Flt Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND PITTING IN BEARING MOUNTING BORE. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
